News

Odd recall: Viagra in energy drinks - patient had to endure an erection for 6 hours

Odd recall: Viagra in energy drinks - patient had to endure an erection for 6 hours



We are searching data for your request:

Forums and discussions:
Manuals and reference books:
Data from registers:
Wait the end of the search in all databases.
Upon completion, a link will appear to access the found materials.

Recall of Natural Power High Energy Drink SX

Instead of coffee, more and more people are turning to so-called energy drinks despite warnings from many researchers and doctors. These promise absolute top performance, energy and stamina. The drinks sometimes contain high doses of caffeine. If over-consumed, energy drinks can lead to cardiac arrhythmia, circulatory problems, sweating and even heart damage. A recent recall, however, is surprising. Until now it was unknown that such drinks also have a vasodilating effect.

An energy drink in Zambia that is currently being recalled promises unchecked energy. However, the consumer did not know that the drink would make its best piece last. The "Natural Power High Energy Drink SX" is said to contain the Viagra active ingredient sildenafil, which is actually used under medical supervision for potency problems.

The consumer had a six-hour erection

This was noticed when a man from Uganda felt an almost six-hour erection after drinking the energy drink. In addition, the patient got massive heart problems. The heart started to stumble and made itself felt with real misfires. Doctors suspected a connection with the consumption of the drink.

The reason: Health authorities examined the ingredients of the drink after the patient's case became known. The experts found that there was between 68.5 and 71.3 milligrams of sildenafil per 250 milliliter vial. For comparison: The pharmaceuticals of the pharmaceutical manufacturer “Pfizer” contain 25, 50 and 100 milligrams of sildenafil depending on the prescribed Viagra drug and the tablet form. This means that up to 3 Viagra pills were included in one drink.

Authorities examined the ingredients

To make matters worse, the ingredient was not noted on the bottles. Probably whitish, because it is also a medicine that is usually only prescribed by a doctor. A spokesman for the agency was accordingly surprised and horrified in the daily newspaper "Lusaka Times". “The named energy drink is a health hazard for consumers. Therefore, the product is immediately recalled from the trade ”. The drink is a problem mainly because the active ingredient can lead to serious side effects, especially if the product is consumed in high doses.

Consumers complain of headache, stomach pressure, hot flashes, reddening of the skin and visual disturbances. In extreme individual cases, blindness also occurred. For this reason, the drug is also available on prescription. In addition, the caffeine it contains works so that it can have a combination effect. Therefore, consumers should under no circumstances consume the “Natural Power High Energy Drink SX” drink and bring it back to the store.

Manufacturer is silent on the allegations

According to the Lusaka Times, the manufacturer is silent on the allegations. According to the newspaper, an employee said they wanted to "harm the company with the allegation". The product has been on the market for years and there have never been any complaints.

Nergy drinks in the criticism

The drink is not officially distributed in Germany, but is available through online retail. But energy drinks are also criticized in this country because young people in particular consume excessive amounts of the stimulating drinks. Even a small can of Red Bull has 80 mg of caffeine. That's about as much as in three coke cans or in a cup of espresso. This amount may not be a problem for most people who consume one of the drinks from time to time, but experts say that 70 percent of all young people regularly put it on. Even every sixth elementary school student consumes energy drinks. The drinks can increase the adrenaline level and thus cause rapid heartbeat, high blood pressure and cardiac arrhythmia. (sb)

Author and source information



Video: Sexual Health u0026 Testosterone Therapy - Mens Health Month (August 2022).